# SDR 2007UALA02052

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 368-369 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STRINGER 27L HAS HOLE GOUGED IN IT AT STA 368-369 INBOARD SIDE.  MAJOR REPAIR ACCOMPLISHED:  MFG'D & INSTALLED -U- CHANNEL SECTION REPAIR.
